Krichever Novikov algebras for more than two points: explicit generators

Schlichenmaier, Martin

Document Type: Article
Year of publication: 1990
The title of a journal, publication series: Letters in Mathematical Physics : LMP
Volume: 19
Issue number: 4
Page range: 327-336
Place of publication: Dordrecht
Publishing house: Springer
ISSN: 0377-9017
Publication language: English
Institution: School of Business Informatics and Mathematics > Wirtschaftsmathematik II (N.N.)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item